Forum

Out of the woodwork............................AND a change in the NHS

Dear Reader, you're right the telly is [very filtered word], hence you're on here.

I was very pleased to see some of the 'old guard' emerging from the mahogany,and don't we miss the 'reply to the reply facility'.

Any road up, to business...........................@cos I've been discharged from Walton Neuro in Liverpool,so now it's me and the GP,so at my suggestion he is trying to get me a course of IV steroids administered at my home, his surgery 500 yards away or the local hospital one mile away. I want the 'roids 'cos the pain in my feet has increased and all I can do is transfer from wheel trolley to telly chair, toilet, bed buggy ,etc.

Walton would rather me do a 30 mile round trip and spend 5-6 hours waiting around, and do this three days on the trot. I'll know on monday,and if it works for me and saves THEM ££££££

 

Wb

 

ps   I haxe no clue as to what the blue bit is.if there is one

Hello, I have never understand why we can't have IV steriods at home,ok the first time I get why we need to be in hospital, in case we have a reaction, but really we could have the practice nurse put the line in and leave us to sit there, board, and pop back to do the flush and disconnect us.

It would be far easier on us and much cheaper for them.

I had a brain stem relapse years ago with vertigo so bad, if I moved, I threw up.If I took a sip of water, I threw up. Had to lie on my left side,keeping my head tilted to the left or I threw up. I was given oral steriods. Which made me throw up. I did tell the GP then an IV would be better, he agreed, but nothing's changed. 

Hope you get some benefit from them and you can at least have them at the GP's.xxjo

I hope your GP is successful. 30 mile round trip vs local - no contest! (But that would probably be far too sensible for the NHS!)

Karen x

PS I miss the reply to the reply function too :-(

Just popping my head in to say hi WB and nice to see you on here.

Yes, I miss the reply to reply as well.

Good luck with the steroids,

Pat xx